Celexa and Lexapro Can Cause Hair Loss

My daughter is 38. Her hair began thinning when she was on Celexa. The doctor changed her to Lexapro, and now her hair is falling out by chunks. She is now almost bald in the frontal area of her head. She’s going off of the Lexapro in hopes of her hair growing back. I wanted to report the Forest Laboratories Lexapro to the FDA, but my daughter wants me to wait until she sees a difference in her hair loss or if it will grow back. She has spent a lot of money on hair regrowth products, doctor appointments, and even went to an endocrinologist. Nothing has helped. Please, everyone, get the word out. Report your hair loss issues to the FDA. This massive hair loss my daughter has sure not helped with depression/anxiety. I wish I could upload a photo.

Celexa and Lexapro can cause hair loss. Your daughter needs to have a sit-down with her doctor about the side effects she experienced.

Get a virtual consultation with Dr. William Rassman and Dr. Jae Pak for hair loss options. You can learn more by scheduling an appointment.

Reader Comments0

Leave a Comment

Want to join the discussion? Feel free to contribute! Note: We do not tolerate offensive language or personal attacks to other readers. Marketing links or commercial advertisements will be deleted.

Leave a Reply

Your email address will not be published. Required fields are marked *

+ =